AURA Takes you to the home page
 

Aberdeen University Research Archive >

Browsing by Subject QA

Jump to: 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z
or enter first few letters:   
Sort by: In order: Results/Page Authors/Record:
Showing results 11 to 28 of 28
< previous 
Issue DateTitleAuthor(s)
Nov-2012Loop space homology associated with the mod 2 Dickson invariantsLevi, Ran; Seeliger, Nora; University of Aberdeen, Natural & Computing Sciences, Mathematical Sciences; University of Aberdeen, Natural & Computing Sciences
Nov-2012Loop space homology associated with the mod 2 Dickson invariantsLevi, Ran; Seeliger, Nora; University of Aberdeen, School of Natural & Computing Sciences, Mathematical Sciences; University of Aberdeen, School of Natural & Computing Sciences
19-Oct-2010Median Independent Inequality OrderingsAbul Naga, Ramses Hani; Yalcin, Tarik; University of Aberdeen, Business School, Economics
Feb-2013Modules of constant Jordan type with small non-projective partBenson, David John; University of Aberdeen, Natural & Computing Sciences, Mathematical Sciences
11-Jan-2015On Defining AW*-algebras and Rickart C*-algebrasSaitô, Kazuyuki; Wright, J. D. Maitland; University of Aberdeen, Natural & Computing Sciences, Mathematical Sciences; University of Aberdeen, REF 2014 UoA 10 Mathematical Sciences
Apr-2013On realizing homology classes by maps of restricted complexityGrant, Mark; Szucs, Andras; University of Aberdeen, Natural & Computing Sciences, Mathematical Sciences
20-May-2014On the efficiency of Gini's mean differenceGerstenberger, Carina; Vogel, Daniel; University of Aberdeen, Natural & Computing Sciences, Mathematical Sciences; University of Aberdeen, REF 2014 UoA 10 Mathematical Sciences
2008On the regularity conjecture for the cohomology of finite groupsBenson, David J.; University of Aberdeen, Natural & Computing Sciences, Mathematical Sciences
17-Mar-2014A proof of De Concini-Kac-Procesi conjecture II. Strictly transversal slices to conjugacy classes in algebraic groupsSevostyanov, A.; University of Aberdeen, Natural & Computing Sciences, Mathematical Sciences; University of Aberdeen, REF 2014 UoA 10 Mathematical Sciences
Jun-2013A QBF-based Formalization of Abstract Argumentation SemanticsArieli, Ofer; Caminada, Martin W.A.; University of Aberdeen, Natural & Computing Sciences, Computing Science
Jul-2013Quasi-isolated blocks and Brauer's height zero conjectureKessar, Radha; Malle, Gunter; University of Aberdeen, Natural & Computing Sciences, Mathematical Sciences
Dec-2009Segal's conjecture and the Burnside rings of fusion systemsDiaz, Antonio; Libman, Assaf; University of Aberdeen, Natural & Computing Sciences, Mathematical Sciences
2013Spaces of topological complexity oneGrant, Mark; Lupton, Gregory; Oprea, John; University of Aberdeen, Natural & Computing Sciences, Mathematical Sciences
Mar-2015Spatial Sign CorrelationDürre, Alexander; Vogel, Daniel; Fried, Roland; University of Aberdeen, Natural & Computing Sciences, Mathematical Sciences; University of Aberdeen, REF 2014 UoA 10 Mathematical Sciences
Mar-2014Spectral synthesis in the multiplier algebra of a C_0(X)-algebraArchbold, Robert J.; Somerset, Douglas W B; University of Aberdeen, Natural & Computing Sciences, Mathematical Sciences
13-Mar-2015Studentized sequential U-quantiles under dependence with applications to change-point analysisVogel, Daniel; Wendler, Martin; University of Aberdeen, Natural & Computing Sciences, Mathematical Sciences; University of Aberdeen, REF 2014 UoA 10 Mathematical Sciences
2009Topological complexity of motion planning and Massey productsGrant, Mark; University of Aberdeen, Natural & Computing Sciences, Mathematical Sciences
10-Jul-2009Wreath products and representations of p-local finite groupsCastellana, Natalia; Libman, Assaf; University of Aberdeen, Natural & Computing Sciences, Mathematical Sciences
Showing results 11 to 28 of 28
< previous 

 


The University of Aberdeen
King's College
Aberdeen
AB24 3FX
Tel: +44 (0)1224-272000